# SDR DXTA2023072491660

- Difficulty date: July 24, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 5,750 hours, 4,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHT ON THE LOWER LEFT SIDE OF THE MED WHEN LOOKING OUT IS INOP.  REMOVED AND REPLACED MAIN EXIT SIGN ASSY ON LOWER LEFT SIDE OF MED IAW MM CH 33-52-13 OPS CHECK GOOD.
